# SDR HEEA084714

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N412PH
- Make and model: Bell 412EP
- Aircraft serial: 36140
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Knob
- Condition: Loose
- Location: Control Unit
- Component: Control Unit
- Component part number: 071121525
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOOSE KNOB. FOUND PHOTOCELL LENS AND 25K PULL KNOB BAD.  ALSO FOUND OUTER KNOB SET SCREWS LOOSE AND OUTER KNOB SHAFT RETAINING RING CAME OFF.  REPLACED PHOTOCELL LENS AND 25K PULL KNOB.  REPAIRED.  BENCH CHECK GOOD.
